LATEST NEWS

International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954

Volume 4, Issue 3-4, March-April 2021

-------------------------------------------------------------------------------------------------------

Numerical radii inequalities for derivations induced by orthogonal projections
I. O. Okwany, N. B. Okelo, O. Ongati
pp. 7-12​​.

Abstract  Full Paper (PDF)

---------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

On Isometrically Equivalent Norms in Banach Spaces
P. W.  Mulongo, S. Aywa, N. B. Okelo
pp. 13-17​​.

Abstract  Full Paper (PDF)

-------------------------------------------------------------------------------------------------------